BibTeX record: journals/cagd/Hahn89

download as .bib file

@article{DBLP:journals/cagd/Hahn89,
  author    = {J\"{o}rg M. Hahn},
  title     = {Geometric continuous patch complexes.},
  journal   = {Computer Aided Geometric Design},
  year      = {1989},
  volume    = {6},
  number    = {1},
  pages     = {55--67},
  url       = {http://dx.doi.org/10.1016/0167-8396(89)90006-X},
  doi       = {10.1016/0167-8396(89)90006-X},
  timestamp = {Wed, 03 Sep 2014 09:59:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cagd/Hahn89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}